MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CEMENTED, 13X152MM, STRAIGHT, FLUTED, 25MM COLLAR

ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CEMENTED, 13X152MM, STRAIGHT, FLUTED, 25MM COLLAR
Model Number 25000013E
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 12/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.Attempts have been made and no further information has been made available.If additional information is received, a supplemental mdr will be submitted accordingly.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2022-00007, #3013450937-2022-00008, #3013450937-2022-00009, #3013450937-2022-00010, #3013450937-2022-00012, #3013450937-2022-00013, #3013450937-2022-00014.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021.The surgeon performed a poly swap.The following eleos implants were revised: distal femur axial pin, tibial hinge component, and poly spacer.The following eleos implants remain implanted from the patient's original surgery on (b)(6) 2021: distal femur, cemented segmental stem, male-female midsection, cemented stem extension, and tibial baseplate.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added g3: date received by manufacturer added g6: type of report added h2: follow-up type added h3: device evaluated by manufacturer updated to no h4: device manufacturer date added h6: clinical code updated to 1930: unspecified infection h6: medical device problem code updated to 2993: adverse event without identified device or use problem h6: type of investigation code updated to 3331: analysis of production records h6: type of investigation code updated to 4111: communication/interviews h6: type of investigation code updated to 4110: trend analysis h6: type of investigation code updated to 4114: device not returned h6: type of investigation code updated to 4117: device not accessible for testing h6: type of investigation code updated to 4109: historical data analysis h6: investigation findings code updated to 213: no device problem found h6: investigation conclusions code updated to 4315: cause not established h10: additional narratives/data the following mdrs were also submitted for this patient: #3013450937-2022-00055.#3013450937-2022-00056.#3013450937-2022-00057.#3013450937-2022-00058.#3013450937-2022-00059.#3013450937-2022-00060.#3013450937-2022-00061.#3013450937-2022-00062.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6)2021 due to an alleged infection.The surgeon performed a poly swap.The following eleos implants were revised: distal femur axial pin, tibial hinge component, and poly spacer.The following eleos implants remain implanted from the patient's original surgery on (b)(6)2021: distal femur, cemented segmental stem, male-female midsection, cemented stem extension, and tibial baseplate.No additional information regarding this adverse event has been provided.

Brand Name
ELEOS
Common Device Name
SEGMENTAL STEM, CEMENTED, 13X152MM, STRAIGHT, FLUTED, 25MM COLLAR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key13261616
Report Number3013450937-2022-00011
Device Sequence Number17328742
Product Code KRO
UDI-Device IdentifierB27825000013E0
UDI-PublicB27825000013E0
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model Number25000013E
Device Catalogue Number25000013E
Device Lot Number1695374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer03/17/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000009E, ELEOS DISTAL FEMUR; P/N 25001040E, ELEOS MALE-FEMALE MIDSECTION; P/N 25001208E, ELEOS TIBIAL POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N KSC01265E, ELEOS CEMENTED STEM EXTENSION; P/N TB-2203E-01M, ELEOS TIBIAL BASEPLATE; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient SexFemale